No full text
Article (Scientific journals)
Toeplitz quantization of Kähler manifolds and gl(N), N to infinity, limits
Bordemann, Martin; Meinrenken, Eckhard; Schlichenmaier, Martin
1994In Communications in Mathematical Physics, 165, p. 281-296
Peer reviewed
 

Files


Full Text
No document available.

Send to



Details



Disciplines :
Mathematics
Identifiers :
UNILU:UL-ARTICLE-2008-911
Author, co-author :
Bordemann, Martin ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Meinrenken, Eckhard
Schlichenmaier, Martin  ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
Toeplitz quantization of Kähler manifolds and gl(N), N to infinity, limits
Publication date :
1994
Journal title :
Communications in Mathematical Physics
ISSN :
0010-3616
Publisher :
Springer
Volume :
165
Pages :
281-296
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 11 November 2013

Statistics


Number of views
41 (2 by Unilu)
Number of downloads
0 (0 by Unilu)

Scopus citations®
 
230
Scopus citations®
without self-citations
223
WoS citations
 
224

Bibliography


Similar publications



Contact ORBilu